Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

I just found out that i have a vaginal infection

called vaginosis and i'm 3 weeks pregnant the dr. prescribed me METRONIDAZOLE 500/mg and she said it was safe to take during pregnancy but i read the label and it said not the first trimester have any of you had this? Will it hurt the baby i just dont want another miscarrige! And it causes diahrrea is this bad!

Answer Question
 
Anonymous

Asked by Anonymous at 3:06 PM on Jul. 6, 2008 in Pregnancy

Answers (4)
  • Call the pharmiscist. they tend to know more about drugs than doctors do. If it isn't good to use then ask for something else.
    ColleenF30

    Answer by ColleenF30 at 3:08 PM on Jul. 6, 2008

  • I would def call the pharmacist. I would also suggest not taking any of the pills until you are absolutely sure and if you still feel uncomfortable tell your doc that you need a new Rx prescribed as you are not comfortable taking your current Rx.
    MaddsMom728

    Answer by MaddsMom728 at 4:35 PM on Jul. 6, 2008

  • Most definately call the pharmacist.
    daycaremom374

    Answer by daycaremom374 at 9:47 PM on Jul. 6, 2008

  • i lived on that stuff when i was pregnant and my son is fine. take the meds.
    princezzmommie

    Answer by princezzmommie at 12:06 AM on Jul. 7, 2008

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN